# SDR CA140203023

- Difficulty date: January 30, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 39,832 hours
- Engine: Ge CFM567B24
- System (JASC): 7600 · Engine Controls
- Part: Controller
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABANDONED TAKEOFF AT 70 KTS DUE TO ENGINE MASTER CAUTION LIGHT ILLUMINATING. NO OVERHEAD PANEL ENGINE LIGHT ILLUMINATION NOTED, HOWEVER CDS FAULT DISPLAYED ON BOTH PFDS.  MAINTENANCE CARRIED OUT THE ELECTRONIC ENGINE CONTROL BITE IAW AMM 73-21-00 AND NO FAULTS WERE NOTED.  CDS BITE REVEALED FAULT 31-65030, ELECTRONIC ENGINE CONTROL DATA DISAGREE FOR THE ELECTRONIC ENGINE CONTROL(S) AND DEU(S) SENSORS NOT IN AGREEMENT.  THE FAULT WAS NOT FOUND TO BE CURRENT AND DETERMINED TO BE INTERMITTENT AS THE SYS TESTED SERVICEABLE. THERE HAS NOT BEEN A RECURRENCE TO DATE OF THIS FAULT.
